MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA PLANE VISUALIZATION TOOL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00004
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection, the plane verification tool from tka tray was difficult to slide and lock into the multiple navio handpieces.No case involved.
 
Additional Manufacturer Narrative
The device was being used during treatment and was returned for evaluation.The lot number for the device was not provided.However, all lots of pn 101425 distributed to the field from when the part number was first inspected (4/25/2016) to the complaint occurrence date ((b)(6) 2019) were reviewed finding one lot that was related to fit issues between the handpiece and the visualization tool.However, without the lot information, it cannot be determined if the reported product met manufacturing specifications prior to being released for distribution.A complaint history review was performed and found reports of the issue.This issue will continue to be monitored.A relationship between the device and the reported event could be established.The reported event was confirmed.There appeared to be a concentricity issue with the interior of the plate probe prohibiting it from sliding over the long attachment.Therefore, the root cause of the reported event was due to raw material fault/supplier.No containment or corrective actions are recommended at this time.

Brand Name
NAVIO TKA PLANE VISUALIZATION TOOL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key9999466
Report Number3010266064-2020-01454
Device Sequence Number3159231
Product Code OLO
UDI-Device Identifier00885556685068
UDI-Public00885556685068
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00004
Device Catalogue NumberROB00004
Device Lot Number13709
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/10/2020
Initial Report FDA Received Date04/26/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1